# SDR CALA2017011600128

- Difficulty date: January 16, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 48,986 hours, 21,139 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22ABC EMERGENCY LIGHT CONNECTER BROKEN. INSTALLED NEW CONNECTOR, ACP'D EMERG LIGHT TEST NO FAULTS.
